# SDR IPXA2025012900371

- Difficulty date: January 2, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FR80 Y794.3 HAS CORROSION NOTED. DOT 7628/05.  INSTALLED NEW SEAT TRACK SECTION FR80 WTH FAST P/N: HL70-8 BATCH: 4353581, P/N: NAS1097DD6 BATCH: 4244840 IAW A300-600 SRM 51-40-21.  REVIEWED
